# SDR AALA20150511006

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 18,885 hours, 7,289 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN CRACKED ALONG RIB AT STABILIZER STATION 129.5, 17.5 INCHES AFT OF FWD SPAR.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.
